# SDR KPVA20071

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 366
- Aircraft time: 24,762 hours, 29,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 734380B
- Part serial: 0389
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLAP DRIVE TORQUE TUBE CONNECTED TO FPU ON RIGHT SIDE IS BROKEN.  REMOVED AND REPLACED RT FIRST FLAP DRIVE TORQUE TUBE IAW DHC-8 MM, CHAP 27-52-20 PG 201-209.
